RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 153–154 (Mi umn4825)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the local finite-dimensionality of algebraic Lie algebras

A. D. Chanyshev

M. V. Lomonosov Moscow State University

Full text: PDF file (125 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:6, 143–144

Bibliographic databases:

MSC: 17Bxx
Received: 27.06.1990

Citation: A. D. Chanyshev, “On the local finite-dimensionality of algebraic Lie algebras”, Uspekhi Mat. Nauk, 45:6(276) (1990), 153–154; Russian Math. Surveys, 45:6 (1990), 143–144

Citation in format AMSBIB
\Bibitem{Cha90}
\by A.~D.~Chanyshev
\paper On the local finite-dimensionality of algebraic Lie algebras
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn4825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101350}
\zmath{https://zbmath.org/?q=an:0723.17007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..143C}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 6
\pages 143--144
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002694}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200008}


Linking options:
  • http://mi.mathnet.ru/eng/umn4825
  • http://mi.mathnet.ru/eng/umn/v45/i6/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:160
    Full text:60
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019